Show simple item record

dc.contributor.authorSampathkumar, R.en_US
dc.contributor.authorAnantharaman, Selvarajen_US
dc.date.accessioned2022-08-01T11:03:23Z
dc.date.available2022-08-01T11:03:23Z
dc.date.issued2022
dc.identifier.citationSampathkumar, R. & Anantharaman, S. (2022). On proper Hamiltonian-connection number of graphs. TWMS Journal of Applied and Engineering Mathematics, 12(3), 1020-1031.en_US
dc.identifier.issn2146-1147
dc.identifier.issn2587-1013
dc.identifier.urihttps://hdl.handle.net/11729/4701
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/116-vol12no3/885
dc.description.abstractA graph G is Hamiltonian-connected if every two vertices of G are connected by a Hamilton path. A bipartite graph H is Hamiltonian-laceable if any two vertices from different partite sets of H are connected by a Hamilton path. An edge-coloring (adjacent edges may receive the same color) of a Hamiltonian-connected (respectively, Hamiltonian-laceable) graph G (resp. H) is a proper Hamilton path coloring if every two vertices u and v of G (resp. H) are connected by a Hamilton path Puv such that no two adjacent edges of Pᵤᵥ are colored the same. The minimum number of colors in a proper Hamilton path coloring of G (resp. H) is the proper Hamiltonian-connection number of G (resp. H). In this paper, proper Hamiltonian-connection numbers are determined for some classes of Hamiltonian-connected graphs and that of Hamiltonian-laceable graphs.en_US
dc.language.isoengen_US
dc.publisherIşık University Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectHamiltonian-connected graphen_US
dc.subjectHamiltonian-laceable graphen_US
dc.subjectProper Hamilton path coloringen_US
dc.subjectProper Hamiltonian-connection numberen_US
dc.titleOn proper Hamiltonian-connection number of graphsen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalTWMS Journal of Applied and Engineering Mathematicsen_US
dc.identifier.volume12
dc.identifier.issue3
dc.identifier.startpage1020
dc.identifier.endpage1031
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess